How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nadim Al-Mubarak Your Own Question
Nadim Al-Mubarak
Nadim Al-Mubarak, Doctor
Category: Medical
Satisfied Customers: 379
Experience:  MD at University Hospital Case Medical Center
16855155
Type Your Medical Question Here...
Nadim Al-Mubarak is online now
A new question is answered every 9 seconds

I used a fleet enema everyday 2 weeks and have a headache,

Resolved Question:

Hi, I used a fleet enema everyday for about 2 weeks and have a headache, feel weak, feel muscle stiffness, loss of appetite. Everytime I think about that part of my body it gives me.a headache and I feel discomfort in rectum area. What could this be from? Dehydration? Coul I have hurt a nerve in rectum? I have been drinking vitamin water, Gatorade and bought pedialite. I'm a healthy 34 year old. No problems except occassional pelvic pain.
Thanks,
Elizabeth
Submitted: 11 months ago.
Category: Medical
Expert:  DrRussMD replied 11 months ago.

Hello

You can dehydrate yourself with fleets.

You can also have a problem in the rectum.

If you are constipated to this extent, that can be from a problem in the bowel.

Go to the ER at this point.

Have you electrolytes and acid base status checked, along with an exam.

Easy to do with an exam.

Please click a positive rating at the top of this page.

Let me know if you have more concerns.

I am board certified in integrative medicine, internal medicine, trained in functional medicine and homeopathy, etc. I am here daily: use my request link as needed and “for Dr. Thomas” in the question title. Give that link to friends, family, associates, etc. Find me as needed for correct, safe and accurate answers.

http://www.justanswer.com/medical/expert-dr-thomas/

Customer: replied 11 months ago.
OK, thank you. I will go to urgent care. Is there a quick way to get electrolytes and everything back to normal?
Expert:  DrRussMD replied 11 months ago.

Depends on what is found.

If severe, IV under observation.

Positive rating please. Top of the page: we are paid for positive ratings and bonuses.

Let me know how it goes.

Expert:  Nadim Al-Mubarak replied 11 months ago.

Hi there

  • While dehydration and electrolytes imbalance are possible, it is most important to get to the root of the problem
  • I am sure you have been to the UC by now, though I do not see the urgency in that. You need a full evaluation by your doctor, and possibly a Gastroenterologist,. Your over-all symptoms, the bowel/rectum as well as the appetite, the muscle stiffness etc could be just a manifestation of a systemic illness and that needs to be identified/confirmed or excluded
  • There is also an apparent psychogenic component, particularly the head aches

Best wishes